# SDR BTAA2013F00001

- Difficulty date: September 9, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N204CF
- Make and model: Cessna 550
- Aircraft serial: 5500238
- Engine: Pwa JT15D4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65223053
- Condition: Corroded
- Location: Lt Wing
- Part time: 12,023 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E SKIN UNDER DE-ICING BOOT CORRODED.  BLENDED OUT CORROSION AND FOUND REMAINING SKIN THICKNESS UNDER MINIMUMS.  CUTOUT DAMAGE SKINS AND PERFORMED REPLACEMENT IAW ACFT SRM 57-20-07.
